---
product_id: 34524506
title: "Extra Strength Caplets for Headache Pain Relief, Acetaminophen 250mg, Aspirin 250mg, Caffeine 65mg, Pain Reliever, 24 count"
brand: "excedrin"
price: "€ 9.96"
currency: EUR
in_stock: true
reviews_count: 8
category: "Excedrin"
url: https://www.desertcart.it/products/34524506-extra-strength-caplets-for-headache-pain-relief-acetaminophen-250mg-aspirin
store_origin: IT
region: Italy
---

# 65mg Caffeine fast-acting booster 250mg Aspirin anti-inflammatory power 250mg Acetaminophen pain relief Extra Strength Caplets for Headache Pain Relief, Acetaminophen 250mg, Aspirin 250mg, Caffeine 65mg, Pain Reliever, 24 count

**Brand:** excedrin
**Price:** € 9.96
**Availability:** ✅ In Stock

## Summary

> ⚡ Power through pain, not your day!

## Quick Answers

- **What is this?** Extra Strength Caplets for Headache Pain Relief, Acetaminophen 250mg, Aspirin 250mg, Caffeine 65mg, Pain Reliever, 24 count by excedrin
- **How much does it cost?** € 9.96 with free shipping
- **Is it available?** Yes, in stock and ready to ship
- **Where can I buy it?** [www.desertcart.it](https://www.desertcart.it/products/34524506-extra-strength-caplets-for-headache-pain-relief-acetaminophen-250mg-aspirin)

## Best For

- excedrin enthusiasts

## Why This Product

- Trusted excedrin brand quality
- Free international shipping included
- Worldwide delivery with tracking
- 15-day hassle-free returns

## Key Features

- • **FSA/HSA Eligible:** Smart health spend with Medicare Advantage OTC coverage
- • **Triple-Action Formula:** Two pain relievers + caffeine booster for rapid relief
- • **Convenient Caplet Form:** Easy-to-swallow, perfect for busy professionals on the go
- • **Versatile Pain Fighter:** Effective on headaches, cramps, toothaches, muscle & arthritis pain
- • **Fast Relief in 15 Minutes:** Get back to your day without missing a beat

## Overview

Excedrin Extra Strength Caplets combine 250mg acetaminophen, 250mg aspirin, and 65mg caffeine in a fast-acting formula clinically proven to relieve headaches and multiple types of pain within 15 minutes. Packaged in easy-to-swallow caplets, this 24-count bottle is FSA/HSA eligible and trusted by millions for reliable, on-the-go pain relief.

## Description

Excedrin Extra Strength Headache Relief Caplets are clinically proven pain relievers that act fast to alleviate various types of pain. Available in convenient caplet form, this non-prescription extra strength headache medicine works as hard as you do, combining aspirin and acetaminophen with caffeine. These active ingredients create a powerful formula with two pain fighters and a booster to offer temporary relief of aches and pains caused by headaches, colds, premenstrual and menstrual cramps, toothaches, muscular aches and arthritis. For some, relief with this Excedrin extra strength headache pain reliever can start in 15 minutes.

Review: Always stay healthy. Live pain free. - Exedrin, this product is a legend I. Grew up with exedrin. It was always in the house. My father always was using it. Whenever he needed, it, always work. It can be your back, your feet, you hip headaches. Knee pain the and so forth. And when I use it today, it always work. I do recommend it.
Review: Best pain reliever - Best pain reliever I’ve ever used. I have been using it since 1976. It’s the only thing that ever gets rid of my headache. And it works fast.

## Features

- One bottle of 24 Excedrin Extra Strength Pain Relief Caplets
- Extra strength pain reliever that relieves pain associated with headache, colds, menstrual cramps, toothaches, muscular aches and arthritis
- Pain medicine for adults that is a clinically proven headache pain reliever
- Excedrin Extra Strength caplets contain two pain fighters and a booster for enhanced effect
- Pain reliever available in convenient caplet form
- For some, headache relief can start in 15 minutes
- HSA and FSA eligible item. Medicare Advantage OTC (MAOTC) eligible. *OTC benefits and eligible products vary by plan. Check your plan for specific details.

## Technical Specifications

| Specification | Value |
|---------------|-------|
| ASIN | B001AS81U2 |
| Active Ingredients | (in each caplet)Acetaminophen 250 mg - Pain relieverAspirin 250 mg (NSAID*) - Pain relieverCaffeine 65 mg - Pain reliever aid*nonsteroidal anti-inflammatory drug Active Ingredients (in each caplet)Acetaminophen 250 mg - Pain relieverAspirin 250 mg (NSAID*) - Pain relieverCaffeine 65 mg - Pain reliever aid*nonsteroidal anti-inflammatory drug See more |
| Additional Features | easy-to-swallow |
| Age Range Description | Adult |
| Best Sellers Rank | #12,520 in Health & Household ( See Top 100 in Health & Household ) #58 in Acetaminophen #1,213 in Sales & Deals |
| Brand | Excedrin |
| Brand Name | Excedrin |
| Container Type | Bottle |
| Customer Reviews | 4.8 out of 5 stars 3,216 Reviews |
| Dosage Form | Tablets |
| Flavor | Unflavored |
| Item Dimensions | 5 x 10 x 1 inches |
| Item Form | Caplet |
| Item dimensions L x W x H | 5 x 10 x 1 inches |
| Manufacturer | Haleon US Services Inc. |
| Manufacturer Part Number | 23064 |
| Model Name | Excedrin Relief Caplets 24 Count |
| Model Number | 23064 |
| Net Content Count | 24 Count |
| Net Content Weight | 1.6 Pounds |
| Number of Items | 24 |
| Package Type Name | Bottle |
| Product Benefits | Headache Relief |
| Specific Uses For Product | Arthritis, Cold, Menstrual Pain, Muscle Pain |
| Target Audience | Unisex-Adults |
| UPC | 300672000248 |
| Unit Count | 24 Count |

## Product Details

- **Brand:** Excedrin
- **Item dimensions L x W x H:** 5 x 10 x 1 inches
- **Product Benefits:** Headache Relief
- **Specific Uses For Product:** Arthritis, Cold, Menstrual Pain, Muscle Pain

## Images

![Extra Strength Caplets for Headache Pain Relief, Acetaminophen 250mg, Aspirin 250mg, Caffeine 65mg, Pain Reliever, 24 count - Image 1](https://m.media-amazon.com/images/I/71KpQhOOz-L.jpg)
![Extra Strength Caplets for Headache Pain Relief, Acetaminophen 250mg, Aspirin 250mg, Caffeine 65mg, Pain Reliever, 24 count - Image 2](https://m.media-amazon.com/images/I/71Fz7lpKLYL.jpg)
![Extra Strength Caplets for Headache Pain Relief, Acetaminophen 250mg, Aspirin 250mg, Caffeine 65mg, Pain Reliever, 24 count - Image 3](https://m.media-amazon.com/images/I/81hqlzjSTZL.jpg)
![Extra Strength Caplets for Headache Pain Relief, Acetaminophen 250mg, Aspirin 250mg, Caffeine 65mg, Pain Reliever, 24 count - Image 4](https://m.media-amazon.com/images/I/81W9cuudIwL.jpg)
![Extra Strength Caplets for Headache Pain Relief, Acetaminophen 250mg, Aspirin 250mg, Caffeine 65mg, Pain Reliever, 24 count - Image 5](https://m.media-amazon.com/images/I/71YUGlnozxL.jpg)

## Available Options

This product comes in different **Size** options.

## Questions & Answers

**Q: How does Excedrin Extra Strength work?**
A: The pain relief medicine has a specialized formula & contains two pain fighters + 1 amplifier (acetaminophen, aspirin, & caffeine.) It provides fast relief by blocking pain signals, elevating your pain threshold & enhancing the pain-relieving effect.

**Q: How quickly can Excedrin Extra Strength begin to relieve head pain?**
A: For some, headache pain relief with Excedrin Extra Strength can start in 15 minutes.

**Q: How are migraine headaches treated?**
A: Until recently, only prescription medications were approved for the treatment of migraine headache pain in the US. Excedrin is the first over-the-counter pain reliever to treat mild to moderate migraine headaches.

**Q: Why does Excedrin contain caffeine?**
A: Caffeine has been found to enhance the pain-relieving function of aspirin and acetaminophen when combined, for example in Excedrin Extra Strength.

**Q: What is the difference between Excedrin Migraine and Excedrin Extra Strength?**
A: The product approved for migraine headaches is the same Excedrin Extra Strength formula that has been on the market for over 30 years.

## Customer Reviews

### ⭐⭐⭐⭐⭐ Always stay healthy. Live pain free.
*by D***N on April 14, 2026*

Exedrin, this product is a legend I. Grew up with exedrin. It was always in the house. My father always was using it. Whenever he needed, it, always work. It can be your back, your feet, you hip headaches. Knee pain the and so forth. And when I use it today, it always work. I do recommend it.

### ⭐⭐⭐⭐⭐ Best pain reliever
*by A***R on April 16, 2026*

Best pain reliever I’ve ever used. I have been using it since 1976. It’s the only thing that ever gets rid of my headache. And it works fast.

### ⭐⭐⭐⭐⭐ Best relief for headaches
*by A***S on April 14, 2026*

Only thing I take to get rid of my headaches, works like a charm.

## Frequently Bought Together

- Relief for Headaches and Migranes
- Excedrin Tension Headache Relief Caplets, Acetaminophen 500mg, Caffeine 65mg, Pain Reliever, Aspirin-Free, 100 Count
- Excedrin Extra Strength Pain Relief Caplets for Headache Relief, Acetaminophen 500mg, Aspirin 250mg, Caffeine 65mg, Pain Reliever, 200 Count

---

## Why Shop on Desertcart?

- 🛒 **Trusted by 1.3+ Million Shoppers** — Serving international shoppers since 2016
- 🌍 **Shop Globally** — Access 737+ million products across 21 categories
- 💰 **No Hidden Fees** — All customs, duties, and taxes included in the price
- 🔄 **15-Day Free Returns** — Hassle-free returns (30 days for PRO members)
- 🔒 **Secure Payments** — Trusted payment options with buyer protection
- ⭐ **TrustPilot Rated 4.5/5** — Based on 8,000+ happy customer reviews

**Shop now:** [https://www.desertcart.it/products/34524506-extra-strength-caplets-for-headache-pain-relief-acetaminophen-250mg-aspirin](https://www.desertcart.it/products/34524506-extra-strength-caplets-for-headache-pain-relief-acetaminophen-250mg-aspirin)

---

*Product available on Desertcart Italy*
*Store origin: IT*
*Last updated: 2026-05-12*